| Catalog Number |
129405610 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2019 the a patient received a lcs® complete¿ total knee prosthesis (depuy) on (b)(6) 2019, approximately five weeks after implantation, following a rehabilitative physiotherapy session, the patient experienced a sudden acute pain in the operated knee.Subsequent radiographic and clinical examinations ((b)(6) 2019) revealed fracture of the polyethylene tibial insert, requiring surgical revision on (b)(6) 2019.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b1 product problem, d10 concomitant, e1 facility name.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation was performed for the finished device product code: 129405610 lot number: hy2383, and no non-conformances or manufacturing irregularities were identified during manufacturing.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4), 2) date of manufacture: 6/11/2018, 3) any anomalies or deviations identified in dhr: none, 4) expiry date: 5/31/2023, 5) ifu reference: ifu-090200769.Device history review: a manufacturing record evaluation was performed for the finished device product code: 129405610 lot number: hy2383, and no non-conformances or manufacturing irregularities were identified during manufacturing.